# SDR AALA202111173758

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,321 hours, 28,220 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD11685
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 29,250 hours, 12,252 cycles
- Component: Engine, Iae, V2527A5
- Component part number: V2527A5
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE ENGINE #2 COMPRESSOR VANE ECAM'S AT LEVEL CRUISE @ 350. ALL EVENTS SELF CLEARED  ALSO OCCURRED DURING DESCENT ABOVE FL 200 WHEN REDUCING THRUST AND AFTER LANDING. REPLACED #2 ENGINE 2.5 BLEED ACTUATOR AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26T40075006 AND TSM 75-30-00-810.
